View Full Version : Vyvanse (70 mg) with Tenex . Major Fogginess?


SgtSandbags
05-21-16, 11:13 PM
So, about a month ago, I talked to my doctor, and told her I was kind of anxious and jittery on Vyvanse, so she prescribed Tenex, which is aimed to regulate blood pressure.

Now that I think about it, I am only inattentive, so I do not know if this was necessary.

Anyways, for the past months, I become lightheaded/extremely foggy for periods of time, and I do not know if it's because of the Tenex, or my 70 MG Vyvanse (which was increased). This has become more apparent recently, and I am just at a loss for answers.

On a day with perfect sleep/diet, it still occurred. And I also take the Tenex twice a day, and this "crash" of blurriness and fog occurs about 4-5 hours after taking Vyvanse w/ Tenex. So I ask, which is the likely culprit? And if anyone else has tried Tenex with Vyvanse, or had any side effects with it.

Thanks!

sarahsweets
05-22-16, 05:51 AM
So, about a month ago, I talked to my doctor, and told her I was kind of anxious and jittery on Vyvanse, so she prescribed Tenex, which is aimed to regulate blood pressure.

Now that I think about it, I am only inattentive, so I do not know if this was necessary.

Anyways, for the past months, I become lightheaded/extremely foggy for periods of time, and I do not know if it's because of the Tenex, or my 70 MG Vyvanse (which was increased). This has become more apparent recently, and I am just at a loss for answers.

On a day with perfect sleep/diet, it still occurred. And I also take the Tenex twice a day, and this "crash" of blurriness and fog occurs about 4-5 hours after taking Vyvanse w/ Tenex. So I ask, which is the likely culprit? And if anyone else has tried Tenex with Vyvanse, or had any side effects with it.

Thanks!

ok, Ill do my best here and my disclaimer is always that I dont like vyvanse at all for a variety of reasons but it works well for some people and I respect that.
Specifically, Vyvanse is marketed as a once a day long lasting med, and it never lasted beyond 8 hours for me and took a good 2 hours to get going. This did not work for me. I take clondine which is similar to tenex and I have never experienced what you do.
But how long were you at 70mg before adding the tenex? Did the lightheadedness and fatigue start after adding it, or just that it made it worse
?

SgtSandbags
05-22-16, 09:04 AM
I started them at the same time. Technically, 70 mg is the wrong dosage to be prescribed for me. It's supposed to be 60, I suppose I will tell my doctor that. I'm almost certain it's Tenex. I'm not hyper, or have any other problem with blood pressure per say, but Tenex's main use is to lower it. I suppose I'll lay off Tenex for a few days and see if it's the culprit.

QuasarMind
05-27-16, 01:36 PM
I found Adderall to give me more of an adrenaline/kick feel, which for me, I need. I took 20/10mg split daily dose. It may or may not overcome your problems.